MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2; CATHETER, STEERABLE
Model Number 401582
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During the procedure, an unknown soft, floppy structure was noted at the tip of the catheter upon removal from the patient.The catheter was introduced to the right atrium via the groin and would not advance to the coronary sinus.Upon removal, a soft, floppy structure was observed at the tip of the catheter.The catheter was replaced to continue the procedure no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 7f, decapolar, medium sweep, livewire ep catheter was received for evaluation.Foreign material resembling tissue was noted on the distal tip of the catheter.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fm on the distal tip is consistent with usage of the device.

Brand Name
LIVEWIRE ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10777785
Report Number2182269-2020-00095
Device Sequence Number1061552
Product Code DRA
UDI-Device Identifier05414734202251
UDI-Public05414734202251
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number401582
Device Catalogue Number401582
Device Lot Number7451531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1